MAUDE Adverse Event Report: ABBOTT MEDICAL CARDIOMEMS¿ HOSPITAL SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE

ABBOTT MEDICAL CARDIOMEMS¿ HOSPITAL SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE
Model Number CM3100
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Abbott r&d internal testing and code review identified an issue where the readings from one cm3100 system session for one patient (patient a) were incorrectly reported under a different patient (patient b).No patient injury was reported.The issue is currently under investigation.Mdr-2026-05546 was created for the second patient (patient b).
 
Additional Manufacturer Narrative
Fa-q325-hf-1 cardiomems duplicate patient profile advisory notice issued by abbott on 20 aug 2025.Capa 139725 has been initiated to investigate this issue.
 
Additional Manufacturer Narrative
Fa-q325-hf-1 cardiomems duplicate patient profile advisory notice issued by abbott on 20 aug 2025.Capa 139725 has been initiated to investigate this issue.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.

Brand Name
CARDIOMEMS¿ HOSPITAL SYSTEM
Common Device Name
SYSTEM, HEMODYNAMIC, IMPLANTABLE
Manufacturer (Section D)
ABBOTT MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ABBOTT MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
fredric gold
14900 minnetonka industrial road
minnetonka, MN 55345
6517565400
MDR Report Key24387807
Report Number3004936110-2026-00249
Device Sequence Number10208441
Product Code MOM
UDI-Device Identifier05415067034724
UDI-Public(01)05415067034724(10)9014162
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM3100
Device Catalogue NumberCM3100
Device Lot Number9014162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA-Q325-HF-1
Patient Sequence Number1
Patient SexUnknown